# SDR SWAA2025021083142

- Difficulty date: January 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2024-780050<[01] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 15-FEB-25;[02] TOOL USED: HOT BONDER PN: HCS9200B SN: 16122983 DUE DATE: 15/FEB/25.;[03] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600; S/N:120357005; DUE DATE: 10-JUN-25.;[04] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3; S/N: 19104817 ; DUE DATE: 21-MAR-25;[05] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 42180179; DUE DATE: 26-MAR-25;[06] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
